| Model Number |
8115539 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a healthcare provider (hcp) via a medtronic representative regarding a patient implanted with a crosslink in a lumbar internal fixation surgery for a lumbar degeneration.It was reported that during the surgery, the screw plug of the crosslink was broken in advance.It was completely taken out and no debris remained.The crosslink was removed completely after implantation. the event was associated with a patient. there were no patient symptoms or complications as a result of this event.There was no treatment or additional surgery performed as a result of this event.No further complications were reported/ anticipated.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
H3: product analysis part# 8115539 ; lot# 0658918w- visual and optical inspection did not reveal any cracks or deformation to the crosslink.The inner threads of the crosslink have been damaged.Both of the set screw threads have been damaged.The set screws will no longer thread into the crosslink.This type of damage is consistent with misalignment causing damage to the threads.H6: updated eval.Code method and eval.Code result post analysis.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.